Probabilistic criterion for Gausian equivalent linearization

Authors

  • N. D. Anh
  • W. Schiehlen

DOI:

https://doi.org/10.15625/0866-7136/10092

Abstract

Within the scope of Gaussian equivalent linearization, a new probabilistic criterion for determining the coefficients of the linearized equivalent equation is proposed to treat stationary response of non-linear systems under zero mean Gaussian ro.nd.om excitation. Application to the Duffing oscillate subjected to white noise is presented that shows significant improvement over corresponding accuracy of the classical Gaussian equivalent linearization for both weak and strong non-linear.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-06-1996

How to Cite

Anh, N. D., & Schiehlen, W. (1996). Probabilistic criterion for Gausian equivalent linearization. Vietnam Journal of Mechanics, 18(2), 1–6. https://doi.org/10.15625/0866-7136/10092

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 > >>